# SDR AALA202511284843

- Difficulty date: November 27, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 76,087 hours, 29,705 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Leaking
- Location: Zone 800
- Component: Bottle, Ratier
- Component part number: FE240006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE AT 0 PSI, MAINTENANCE CONFIRMED THE DAMPER AND EMERGENCY OPERATION CYLINDER WAS LEAKING AND REPLACED THE DIAPHRAGM IN THE PERCUSSION MECHANISM OF THE DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00. A SATISFACTORY LEAK CHECK WAS ACCOMPLISHED WITH NO ISSUES NOTED.
